\(\gamma gb\)-Closed Sets In Topological Spaces

Main Article Content

Hariwan Zikri Ibrahim


In this paper, we introduce a new class of sets called \gamma generalized b-closed sets in topological spaces (briefty \gamma gb-closed set).Also we study some of its basic properties and investigate the relationsbetween the associated topology.

Article Details

How to Cite
Ibrahim, H. Z. . (2022). \(\gamma gb\)-Closed Sets In Topological Spaces. Journal of Advanced Studies in Topology, 4(1), 73–79. Retrieved from https://m-sciences.com/index.php/jast/article/view/104
Research Articles